The Annals of Mathematical Statistics

Correction Notes: Correction to On the Theory of Rank Order Tests for Location in the Multivariate One Sample Problem

Pranab Kumar Sen and Madan Lal Puri

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 684.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698430

Digital Object Identifier
doi:10.1214/aoms/1177698430

Mathematical Reviews number (MathSciNet)
MR226773

JSTOR
links.jstor.org

Citation

Sen, Pranab Kumar; Puri, Madan Lal. Correction Notes: Correction to On the Theory of Rank Order Tests for Location in the Multivariate One Sample Problem. Ann. Math. Statist. 39 (1968), no. 2, 684. doi:10.1214/aoms/1177698430. https://projecteuclid.org/euclid.aoms/1177698430


Export citation

See also

  • Original Paper: Pranab Kumar Sen, Madan Lal Puri. On the Theory of Rank Order Tests for Location in the Multivariate One Sample Problem. Ann. Math. Statist., Volume 38, Number 4 (1967), 1216--1228.